# SDR ASAA201806114978

- Difficulty date: May 31, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Bs 440-492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FWD CARGO DOOR SURROUND SILL UPPER SURFACE,  BS 470.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-30-15-1A-1.  REMOVED THE WEB IAW SRM 51-40-02. FABRICATED A NEW WEB AND INSTALLED IAW DWGS 143A8122, SH 10, REV-, 143A8330, SH 40, REV A, SH 42, REV A, AND SRM 51-40-02.
